Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Mirtazapine And Phentramine-Rx (Fat Burner Pills) - Can They Be Mixed?


  • Please log in to reply
6 replies to this topic

#1 alex200274

alex200274

    Just Registered

  • Just Registered
  • 4 posts
  • Gender:Male

Posted 22 November 2010 - 07:18 AM

Does anyone know if you can take Mirtazapine and diet pills such Phentramine-RX or Phen375?

Done some googling but hard to find any articles.

#2 jimbow15

jimbow15

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 9,241 posts
  • Gender:Male
  • Location:UK and Ireland

Posted 22 November 2010 - 10:16 AM

Hi alex200274,

There is no specific contraindications on using Phentramine-RX like medications with most SSRI Antidepressants. However these diet compounds are pretty powerful and do have side effects.

I would advice you to talk with you Doctor and ask his advice about general health risks as well as any contraindications with your current medication.

Best ask the experts - your Doctor.

Best Wishes

Jim Bow
"The most beautiful thing we can experience is the mysterious. It is the source of all true art and all science. He to whom this emotion is a stranger, who can no longer pause to wonder and stand rapt in awe, is as good as dead: his eyes are closed." Albert E.


Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#3 jenbri

jenbri

  • Banned
  • PipPipPipPipPip
  • 654 posts
  • Gender:Female
  • Location:central California

Posted 22 November 2010 - 10:28 AM

Hi Alex,

I don't know if diet pills and mirtazapine interact. If you know what ingredients are in the diet pills you might try checking on Medscape. You can also ask the pharmacist.

Edited by jenbri, 22 November 2010 - 10:41 AM.


#4 BetterOff

BetterOff

    Platinum Member

  • Platinum Member
  • PipPipPipPipPipPipPipPip
  • 4,232 posts
  • Gender:Male

Posted 22 November 2010 - 10:30 AM

Hello, just wanted to chime in with Jim Bow DEFINATELY talk to your doctor first before takings these meds..
mixing drugs is never a good thing to do without professional advice... and none of us here on DF are doctors that can give you an okay, it would be terribly wrong of us to do so and cause you harm.
Good Luck
Information supplied on Depression Forums by members should not be relied upon and is not a substitute for medical advice from a health professional or doctor.

#5 alex200274

alex200274

    Just Registered

  • Just Registered
  • 4 posts
  • Gender:Male

Posted 22 November 2010 - 10:59 AM

Yep - don't worry I wouldn't go ahead and mix the medication without asking my GP first.

As the medication is over the counter I was curious if anyone may have taken these pills to counteract the weight gain or suppress their appetite while on their course of Mirtazapine.

So far Mirtazapine has been great regarding my sleeping disorder but the increased appetite and then managing my diabetes has been aggravating.

#6 mom2pg

mom2pg

    Member

  • Member
  • PipPipPip
  • 169 posts

Posted 22 November 2010 - 02:52 PM

Yep - don't worry I wouldn't go ahead and mix the medication without asking my GP first.

As the medication is over the counter I was curious if anyone may have taken these pills to counteract the weight gain or suppress their appetite while on their course of Mirtazapine.

So far Mirtazapine has been great regarding my sleeping disorder but the increased appetite and then managing my diabetes has been aggravating.



My dr. rx'd phentermine and my Effexor xr and Wellbutrin all together. I didn't have any side effects except the first few days with some increased heart rate and increased energy, which I liked. The real phentermine is only available by prescription.

#7 crosstalk

crosstalk

    Just Registered

  • Just Registered
  • 1 posts

Posted 08 January 2011 - 03:17 AM

Hi!
Did the Phentramine pills help you at all with the appetite?

Regards,
Johan.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users